Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences


In this paper we consider the Sogge- Stein problem related to the damped oscillatory integrals. We show that in three-dimensional Euclidean spaces minimal exponent, which guarantees optimal decaying of the Fourier transform of the surfaces-carried measures with mitigating factor is bounded by 3/2. A proof of the main theorem is based on Weierstrass type results.

First Page


Last Page



1. Arkhipov G.I., Karatsuba A.A. and Chubarikov V.N. Trigonometric integrals. Izv. Akad. Nauk SSSR Ser. Mat., Vol. 43, Issue 5, 971–1003 (Russian); English translation in Math. USSR-Izv., Vol. 15, 21–239 (1980).

2. Arnol'd V.I., Gusen-zade S.M. and Varchenko A.N. Singularities of differentiable maps. Part I. M.: Nauka, (1982).

3. Erdélyi A. Asymptotic Expansions. Dover Publications Inc., New York, (1956).

4. Fedoryuk M.V. Perevals methods. M.: Nauka, (1977).

5. Hörmander L. Analysis of linear partial differential operators. Part I. Distribution Theory and Fourier Analysis, Second edition, Springer-Verlag, (1989).

6. Ikromov I.A. Damped oscillatory integrals and maximal operators. Mathematical notes, Vol. 78, 833–852 (2005).

7. Ikromov I.A., Müller D. and Kempe M. Damped oscillatory integrals and boundedness of maximal operators associated to mixed homogeneous hypersurfaces. Duke Math.J., Vol. 126, No.3, 471–490(2005).

8. Ikromov I.A. and Muranov Sh.A. On estimates for oscillatory integrals with mitigating factor. Mathematical notes, Vol. 104, No.2, 236–251(2018).

9. Kitmanov A.M. and Sadullaev A. On estimates volume of zeros of holomorph functions depending on complex parameter. Math. sb. (to appear).

10. Malgrange B. Ideals of differentiable functions. Tata Institute, Bombay and Oxford University Press, (1966).

11. Muranov Sh.A. On estimates for oscillatory integrals with damping factor. Uzbek Mathematical Journal, Vol. 4, 112–125(2018).

12. Muranov Sh.A. On estimates for oscillatory integrals with phases depending on parameters. Ufa Mathematical Journal, Vol. 11, No.4, 79–91(2019).

13. Oberlin D.M. Oscillatory integrals with polynomial phase, MATH. SCAND., Vol. 69, 45–56(1991).

14. Popov D.A. Estimates with constant for some classes oscillating integrals. UMN., Vol. 52, No.1(313), 77–148(1997).

15. Sadullaev A. On a criterion of algebraicity of analytic sets. Func. anal. and appl, Vol. 6, No.1, 85–86(1972).

16. Stein E.M. Harmonic Analysis Real-Valued Methods, Orthogonality, and oscillatory Integrals. Princeton, Princeton Univ. Press, (1993).

17. Sogge C.D., Stein E.M. Averages of functions over hypersurfaces in ℝn. Invent. Math., Vol. 82, 543–556(1985).

Included in

Analysis Commons



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.